By the same authors

From the same journal

Diophantine approximation in Banach spaces

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal de Théorie des Nombres de Bordeaux
DatePublished - 2014
Issue number2
Volume26
Number of pages22
Pages (from-to)363-384
Original languageEnglish

Abstract

In this paper, we extend the theory of simultaneous Diophantine approximation to infinite dimensions. Moreover, we discuss Dirichlet-type theorems in a very general framework and define what it means for such a theorem to be optimal. We show that optimality is implied by but does not imply the existence of badly approximable points.

Bibliographical note

This is an author produced version of a paper accepted for publication in Journal de Théorie des Nombres de Bordeaux. Uploaded in accordance with the publisher's self-archiving policy.

    Research areas

  • math.NT

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations